# SDR ABXA9500157

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591046423
- Condition: Cracked
- Location: Fs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A L ANGLE CRACKED ABOVE THE CENTER WING TANK AT FS 650 AND LBL 44.  REPLACED ATTACH ANGLE IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
